# SDR QMLA2013120813173

- Difficulty date: December 8, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N335AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7040
- Aircraft time: 1,362 hours
- Engine: Tmeca ARRIEL2B
- Engine time: 1,362 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 350A25904820
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, CREW FOUND A CRACK IN THE RT WINDSCREEN PROTRUDING FROM THE UPPER RT CORNER EXTENDING TOWARDS THE CTR OF THE WINDSCREEN.  THE CRACK WAS APPROXIMATELY 8.5 INCHES LONG.  IT IS BELIEVED THAT THE CRACK DEVELOPED AFTER THE PREVIOUS NIGHT’S FLIGHT IN 9 DEGREE F WEATHER & THEN THE ACFT WAS PUT IN A HEATED HANGAR.
